# SDR 98ZZZX1457

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N72013
- Make and model: Luscom 8A
- Aircraft serial: 3440
- Engine: Cont A658
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Power Section
- Part time: 5,147 hours
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ENGINE QUIT IN-FLIGHT, PILOT EXECUTED AN EMERGENCY OFF-AIRPORT LANDING.  MINOR DAMAGE TO AIRCRAFT.  ENGINE INSPECTED, BUT NOT DISASSEMBLED, ENGINE OIL WAS CLEAN, NO METAL FOUND IN OIL, 6 GALLONS OF FUEL (APPROX) FOUND IN TANKS, ENGINE COMPRESSION APEARS NORMAL, ENGINE TURNS SMOOTH AND NORMAL NOT TIGHT FROM POSSIBLE LOCK-UP.  MAGNETO TIMER OK.  NO DISCREPANCIES FOUND.
